# SDR 20001026SH028

- Difficulty date: August 8, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 39623306
- Condition: Erratic
- Location: Trans Oil Press
- Part time: 713 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER HAD ERRATIC READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
